# SDR SIMA20181011001

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 20,490 hours, 14,628 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0118
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOP CAUTION IN FLIGHT.  REMOVED AND REPLACED STEERING MANIFOLD IAW MM 32-51-50.  OPS CK & LEAK CK GOOD.
